# SDR UALA2011090204722

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 63,558 hours, 11,403 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 2E AND 2F EACH HAVE 1 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSYS, BOTH OPS CHECKED GOOD.
